# SDR IPXA2024020586935

- Difficulty date: February 3, 2024
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N408UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23730
- Aircraft time: 37,619 hours, 25,705 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Cup
- Part number: UNKNOWN
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*SDR FILED OPEN* *MAJOR REPAIR* ADDITIONAL DAMAGE FOUND ON LWR DOOR FRAME WEB UPON REMOVAL OF WEB CUP REF (T3F18E003BPRL) PROVIDED EO-89397-PRELIM1 FOR ADDITIONAL DAMAGE FOUND TO THE INNER CHORD DURING INSPECTIONS OF 89388-REQ1
